Global Journal of Mathematics and Mathematical Sciences (GJMMS)

 

Volume 9, Number 1  (2019)

 

CONTENTS

 

 

2 - Outer Independent Monophonic Domination Number of a Graph

pp. 1-9

P. Arul Paul Sudhahar and A. J. Bertilla Jaushal

 

Perturbation and Linear Delay Equation Results on w Order Reversing Partial Contraction Mapping in Semigroup of Linear Operator

pp. 11-22

A. Y. Akinyele, G. O. Ibrahim, O. A. Uwaheren, M. O. Etuk and A. B. Ganiyu



 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact